Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Surjectivity of the period map in the case of quartic surfaces and sextic double planes


Author: Jayant Shah
Journal: Bull. Amer. Math. Soc. 82 (1976), 716-718
MSC (1970): Primary 14D05, 14D20, 14J10, 14J15, 14J25
MathSciNet review: 0417188
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14D05, 14D20, 14J10, 14J15, 14J25

Retrieve articles in all journals with MSC (1970): 14D05, 14D20, 14J10, 14J15, 14J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14126-2
PII: S 0002-9904(1976)14126-2